# SDR SWIA200923065

- Difficulty date: November 9, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 16,081 hours, 13,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY FLOODLIGHT NR 1 INOP.  (FLT 6704) RELAMPED.
